# SDR FDEA201801140328

- Difficulty date: January 14, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 88,453 hours, 37,728 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: AFA3803547
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR AFT HINGE HALF SECTION ON DOOR SIDE CORRODED BEYOND LIMITS. REMOVED AND REPLACED HINGE HALF REF DAC DWG AFA3803 AND EA 8-5230-T0338044.
